MAUDE Adverse Event Report: GALT MEDICAL CORP. GUIDEWIRE

GALT MEDICAL CORP. GUIDEWIRE
Lot Number G24108663
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A mandril guidewire (sgw-056-02, lot # g24108663) was opened advanced through a 4f vascular sheath for picc exchange.The tip became lodged while traversing through the vasculature centrally.Some resistance was felt during attempt to gently retract the guidewire.The wire was then observed to be fractured.A portion of the guidewire detached upon removal, leaving a portion in the left basilic vein as confirmed with fluoroscopy.Foreign body retrieval: vascular snare deployed to retrieve guidewire fragment.Mostly successful, but a fragment still remained within the patient.Vascular stent deployed to exclude guidewire fragment from the patient's circulation.Angioplasty also performed.Ultimately, no change to patient care management.

Brand Name
GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer (Section G)
GALT MEDICAL CORP
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
2147781306
MDR Report Key22136367
Report Number1649395-2025-00006
Device Sequence Number8354279
Product Code DQX
UDI-Device Identifier00841268101425
UDI-Public00841268101425
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
D013339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberG24108663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown